Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this red flag warning at Apr 13, 2008, 3:50 AM EDT for 5 counties in Georgia; 5 counties in South Carolina. It took effect at Apr 13, 2008, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2008, 3:50 AM EDT (07:50 UTC)
- In effect from
- Apr 13, 2008, 11:00 AM EDT
- Expired
- Apr 13, 2008, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 21 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KCHS 130750 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EDT SUN APR 13 2008 GAZ087-088-099>101-SCZ040-042>045-047>051-131500- /O.NEW.KCHS.FW.W.0003.080413T1500Z-080414T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 350 AM EDT SUN APR 13 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS ACROSS SOUTHEAST SOUTH CAROLINA AND PARTS OF SOUTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. CRITICAL HUMIDITIES COMBINED WITH WINDS GUSTING AS HIGH AS 30 MPH AND DRY FUELS WILL PRODUCE AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND PARTS OF SOUTHEAST GEORGIA TODAY. HUMIDITY WILL BEGIN TO A SLOW RECOVERY AND GUSTY WINDS WILL BEGIN TO SUBSIDE AROUND SUNSET. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS82 KCHS 131451 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1051 AM EDT SUN APR 13 2008 GAZ087-088-099>101-SCZ040-042>045-047>051-132300- /O.CON.KCHS.FW.W.0003.080413T1500Z-080414T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1051 AM EDT SUN APR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. CRITICAL HUMIDITIES COMBINED WITH WINDS GUSTING AS HIGH AS 30 MPH AND DRY FUELS WILL PRODUCE AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND PARTS OF SOUTHEAST GEORGIA TODAY. HUMIDITY WILL BEGIN TO A SLOW RECOVERY AND GUSTY WINDS WILL BEGIN TO SUBSIDE AROUND SUNSET. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KCHS 131950 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT SUN APR 13 2008 GAZ087-088-099>101-SCZ040-042>045-047>051-140000- /O.CON.KCHS.FW.W.0003.000000T0000Z-080414T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 350 PM EDT SUN APR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS ACROSS SOUTHEAST SOUTH CAROLINA AND PARTS OF SOUTHEAST GEORGIA... RELATIVE HUMIDITY VALUES WILL BE IN THE 20 TO 25 PERCENT RANGE INTO EARLY EVENING. CRITICAL HUMIDITIES COMBINED WITH WINDS GUSTING AS HIGH AS 30 MPH AND DRY FUELS WILL PRODUCE AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND PARTS OF SOUTHEAST GEORGIA INTO THIS EVENING. HUMIDITY WILL BEGIN A SLOW RECOVERY AND GUSTY WINDS WILL BEGIN TO SUBSIDE AROUND SUNSET. EXPECT CRITICAL RELATIVE HUMIDITY VALUES MONDAY WITH CRITICAL HUMIDITY VALUES AND GUSTY WINDS FOR TUESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KCHS 140006 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 806 PM EDT SUN APR 13 2008 GAZ087-088-099>101-SCZ040-042>045-047>051-140115- /O.EXP.KCHS.FW.W.0003.000000T0000Z-080414T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 806 PM EDT SUN APR 13 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. SUNDAY EVENING...WINDS WILL GRADUALLY DIMINISH AND RELATIVE HUMIDITY WILL GRADUALLY INCREASE. THE RED FLAG WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:25 AM EDT, 25 minutes earlier.
Area forecast discussion, Apr 13, 3:25 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
325 AM EDT SUN APR 13 2008
...ENHANCED FIRE DANGER THIS AFTERNOON...
.SYNOPSIS...
WHILE ONE COLD FRONT PUSHES FURTHER OFFSHORE TODAY...A SECONDARY
COLD FRONT WILL PUSH THROUGH THE AREA FROM THE NORTHWEST MONDAY...
KEEPING UNSEASONABLY COLD AIR IN PLACE THROUGH TUESDAY. HIGH
PRESSURE AND WARMER TEMPERATURES RETURN FOR THE MIDDLE TO LATE
PART OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
THE INITIAL WIND SHIFT ASSOCIATED WITH THE SURFACE COLD FRONT
PUSHED OFF THE COAST YESTERDAY EVENING BUT A SURGE OF COOLER AIR
ASSOCIATED WITH THE MUCH STRONGER 850MB FRONT WILL PUSH OFF THE
COAST DURING THE NEXT SEVERAL HOURS. SCATTERED SHOWERS MOVING
RAPIDLY NORTHEAST OUT OF THE GULF OF MEXICO MAY BRUSH PORTIONS OF
MCINTOSH COUNTY THROUGH MID-MORNING BUT EXPECT THE BULK OF THE
ACTIVITY TO REMAIN TO THE SOUTH AND OVER THE ADJACENT COASTAL
WATERS. WILL KEEP ALL LAND AREAS DRY WITH THE HIGHEST GRIDDED POPS
CONFINED TO LONG AND MCINTOSH COUNTIES. SINCE ANY RESULTING QPF
WILL BE VERY LIGHT AND FAIRLY ISOLATED WILL HANDLE THE SITUATION
WITH SHORT TERM FORECASTS IF NEEDED. ANY RESIDUAL SHOWER ACTIVITY
SHOULD EXIT THE AREA BY LATE MORNING AS SHORTWAVE ENERGY ROUNDING
THE BASE OF THE SHARPENING LONG-WAVE TROF MOVES THROUGH.
TYPICAL SYNOPTIC SET UP OF COLD AIR ADVECTION VERSUS STRONG
DOWNSLOPE FLOW TODAY. MODEL LOW-LEVEL THICKNESSES SUPPORT HIGHS IN
THE UPPER 60S BUT THIS TECHNIQUE TENDS TO HAVE A COOL BIAS WITH
DOWNSLOPE TRAJECTORIES. MODIFIED PROXIMITY SOUNDINGS YIELD VALUES
CLOSER TO 68 TO 72 WHICH LOOK REASONABLE AND ARE SIMILAR TO OUR
PREVIOUS FORECAST.
CIRRUS BAND EXTENDING FROM THE NORTHERN GULF THROUGH EASTERN
PORTIONS OF NORTH CAROLINA...SOUTH CAROLINA AND GEORGIA IS BEING
ENHANCED BY A STRONG SOUTHWEST TO NORTHEAST ORIENTED JET STREAK.
THE BAND SHOULD EXIT OFF THE COAST DURING THE MORNING HOURS AS
THE LONG-WAVE TROF AXIS DRAWS CLOSER. EXPECT MOSTLY SUNNY SKIES TO
PREVAIL ONCE THIS OCCURS.
IT WILL BE ANOTHER GUSTY DAY ACROSS THE REGION. MIXING PROFILES
SUPPORT WINDS GUSTING AS HIGH AS 25-30 MPH AT TIMES...WITH THE
HIGHEST WINDS OCCURRING ACROSS SOUTHERN SOUTH CAROLINA AND FAR
INTERIOR SOUTHEAST GEORGIA.
LAKE WINDS...GUSTY WINDS IN AND AROUND LAKE MOULTRIE WILL SUPPORT
ANOTHER DAY OF HAZARDOUS CONDITIONS ON THE OPEN LAKE WATERS. WILL
MAINTAIN THE LAKE WIND ADVISORY.
&&
.SHORT TERM /TONIGHT/...
THERE ARE NO MAJOR ISSUES TO CONTEND WITH DURING THE SHORT TERM AS
THE UPPER AIR PATTERN EVOLVES INTO A VERY WINTER LIKE CONFIGURATION.
MOSTLY CLEAR SKIES THIS EVENING WILL LIKELY GIVE WAY TO INCREASING
MID-LEVEL CLOUDINESS AFTER MIDNIGHT AS THE COLD POCKET ASSOCIATED
WITH THE DEEP LONG-WAVE TROF MOVES IN FROM THE WEST. IT WILL BE A
RATHER CHILLY NIGHT FOR MID APRIL WITH LOWS DROPPING INTO THE
UPPER 30S INLAND TO THE MID 40S ALONG THE COAST.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
SHARP BUT BARELY OPEN NE-SW ORIENTED UPR LEVEL LOW WILL DROP INTO
THE AREA FROM THE WESTERN OH VALLEY MON THROUGH MON NIGHT...ALONG
WITH A SECONDARY SURFACE COLD FRONTAL FEATURE. DEEPER MOISTURE...
STRONG HEIGHT FALLS AND PVA WITH THIS SYSTEM CONTINUE TO SUGGEST
SCATTERED SHOWERS. PWATS HAVE RISEN SLIGHTLY TO AROUND 0.75 INCHES
BUT AM CONCERNED THAT EXCESSIVE DEWPOINT DEPRESSIONS MAY LEAD TO
MORE VIRGA THAN PRECIP ACTUALLY REACHING THE GROUND.
NEVERTHELESS... BETTER COVERAGE AND HIGHER MOS POPS LEAD TO A
NUDGE UPWARDS IN POPS...WITH 40/50 POPS TO THE N WITH 20/30 POPS
TO THE S MON INTO MON NIGHT. TEMPS WILL CERTAINLY BE WELL BELOW
NORMAL...WITH MAX TEMPS STAYING IN THE UPR 50S FOR MOST AREAS
ALTHOUGH 60 IS POSSIBLE SHOULD CLOUDS HOLD OFF UNTIL LATE IN THE
DAY. MIN TEMPS MON NIGHT WILL DROP TO THE MID-UPR 30S. AM NOT
CONCERNED ABOUT WIDESPREAD WINTRY PRECIP AS ENOUGH WARM AIR WITHIN
THE LOWEST LEVELS WILL ALLOW FOR ONLY LIQUID PRECIP BUT WITH SUCH
A STRONG COLD POOL ASSOCIATED WITH THIS UPR LEVEL LOW MOVING OVER
THE AREA /500MB TEMPS ON THE ORDER OF -25 DEGREES C/...SOME SMALL
HAIL/ICE PELLETS/GRAUPLE IS POSSIBLE WITH ANY STRONGER SHOWERS MON
AFTN INTO MON EVE.
THE SFC FRONT AND UPR LEVEL LOW WILL MOVE OFF THE COAST THROUGH THE
MORNING TUE FOLLOWED BY MUCH DRIER AIR TUE AFTN. THIS WILL ALLOW FOR
CLEARING SKIES BUT WITH A NEARLY DUE N SURFACE AND UPPER LEVEL
FLOW...GOOD SUNSHINE WILL ONLY ALLOW MAX TEMPS TO SLIGHTLY RISE TO
THE LOW 60S TUE. TUE NIGHT CONTINUES TO LOOK LIKE THE COLDEST NIGHT
OF THE WEEK WITH CLEAR SKIES AND LIGHTER WINDS...MAKING FOR VERY
FAVORABLE RADIATIONAL COOLING CONDITIONS. MIN TEMPS WILL AGAIN
GENERALLY FALL TO THE MID 30S WHICH WOULD PROMOTE FROST...BUT SOME
ISOLD FREEZING READINGS ARE POSSIBLE.
RIDGING AT THE SFC AND ALOFT WILL SLOWLY MOVE W TO E ACROSS THE AREA
WED-SAT...MAKING FOR A SIGNIFICANT WARMING TREND WITH RAIN-FREE
WEATHER. MAX TEMPS WILL EVENTUALLY REACH THE LOWER 80S BY THE END OF
THE WEEK WHILE MIN TEMPS CLIMB THROUGH THE 40S TO THE LOWER 50S.
REGARDING ANY COLD TEMP RECORDS...OUR RECORD LOW MAX TEMPS ARE IN
THE MID AND UPPER 50S MON-WED...WHILE RECORD LOWS ARE IN THE LOWER
TO MID 30S ACROSS INLAND AREAS DURING THIS TIME.
LAKE WINDS...BEST LOW LEVEL AND GEOSTROPHIC WIND FIELDS TO OCCUR
LATER MONDAY NIGHT/TUESDAY IN WAKE OF THE SFC FRONTAL FEATURE AND
UPPER LEVEL TROUGH THAT MOVES THROUGH THE AREA. THAT ALONG WITH COLD
AIR ADVECTION WILL LIKELY RESULT IN ANOTHER LAKE WIND ADVISORY FOR
LAKE MOULTRIE MONDAY NIGHT/TUESDAY.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED THROUGHOUT THE 13/06Z TAFS. SCT HIGH
CLOUDS EARLY THIS MORNING WILL EVENTUALLY DISSIPATE AND ALLOW FOR
CLEAR SKIES TO PREVAIL. THE MAIN CONCERN CONTINUES TO BE SURFACE
WINDS...MAINLY LATE THIS MORNING THROUGH THIS AFTERNOON. A DEEP
MIXING LAYER WILL ALLOW 30-40 KT WINDS TO BLEND DOWN TO THE
SURFACE...CREATING SUSTAINED WIND SPEEDS ABOVE 15 KT AND GUSTS
POSSIBLY REACHING 30 KT. ONCE THE INVERSION SETS BACK IN THIS
EVENING...WINDS WILL DROP DOWN TO 10 KNOTS OR LESS.
EXTENDED AVIATION OUTLOOK...OCCASIONAL MVFR CIGS ARE POSSIBLE
MONDAY AFTN INTO EARLY TUESDAY AS AN UPPER LEVEL DISTURBANCE AND
REINFORCING COLD FRONT MOVE THROUGH THE AREA. OTHERWISE...VFR
WEATHER TO PREVAIL.
&&
.MARINE...
WINDS ARE BEGINNING TO SURGE EARLY THIS MORNING AS EXPECTED AND
WILL GENERALLY REMAIN IN THE 15-20 KT RANGE TODAY OUTSIDE OF THE
CHARLESTON HARBOR. TOUGH CALL ON WHAT TO DO WITH THE SMALL CRAFT
ADVISORY FOR THE GEORGIA OFFSHORE LEG AS CONDITIONS LOOK VERY
MARGINAL ATTM. SEAS AT 41004 REMAIN NEAR 4 FT AND MAY VERY WELL BE
CLOSER TO 5-6 FT BEYOND 50 NM. SINCE WE HAVE NO WAVE DATA FROM
TYBG1 OR SPAG1 TO VERIFY THIS ITS NEARLY IMPOSSIBLE TO DETERMINE
EXACTLY HOW HIGH THE SEAS ARE OUT THERE. SINCE FLAGS ARE ALREADY
FLYING AND WE REALLY NO ADDITIONAL DATA TO SUPPORT MAKING ANY
SIGNIFICANT CHANGES...PLAN TO MAINTAIN THE SMALL CRAFT ADVISORY
FOR AMZ374 AS IS AND LET THE DAY SHIFT GET A BETTER HANDLE ON
TRENDS ONCE THE 12Z GUIDANCE IS RECEIVED. IT WILL BE ANOTHER GUSTY
DAY IN THE CHARLESTON HARBOR AND THE SMALL CRAFT ADVISORY THERE
LOOKS VERY MUCH ON TRACK. ELEVATED WINDS WILL CONTINUE INTO
TONIGHT WITH ONGOING COLD AIR ADVECTION.
MONDAY THROUGH THURSDAY...RELATIVELY BENIGN CONDS ARE EXPECTED
FOR MON AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE WATERS...BUT
THIS WILL HELP USHER IN A SECONDARY COLD FRONT THAT WILL HAVE
POTENT COLD AIR ADVECTION COMMENCING MON NIGHT. AS THIS COLD AIR
ADVECTION KICKS IN ALONG WITH A WIND SHIFT FROM W TO N...CONDITIONS
OVER THE WATERS WILL DETERIORATE RATHER SIGNIFICANTLY. SCA WIND
SPEEDS WILL BE EXPERIENCED OVER ALL MARINE ZONES BY TUE AFTN...AND
THERE IS THE GROWING POSSIBILITY OF GUSTS TO GALE FORCE FOR THE
OUTER GA WATERS AND THE NRN SC NEARSHORE WATERS TUE AFTN INTO TUE
EVE. WITH THE SHIFT IN WIND DIRECTION...SEAS WILL ALSO RISE AND
HAVE STAYED NEAR THE WW3 GUIDANCE WHICH SHOWS THIS RISE QUITE
WELL. SEAS SHOULD REACH 6 FT NEAR THE 20NM MARK AND UPR TO 8 FT
BEYOND 20 NM OUT.
CONDITIONS IMPROVE NICELY WED INTO THU AS BOTH FEATURES AT THE SFC
AND ALOFT ARE REPLACED BY HIGH PRESSURE...MAKING FOR WIND SPEEDS
CAPPED AT 15 KT AND SEAS DROPPING BELOW 4 FT FOR ALL MARINE ZONES BY
THE WEEKEND.
&&
.FIRE WEATHER...
FORECAST SOUNDINGS SUPPORT RELATIVE HUMIDITIES DROPPING INTO THE
20-23 PERCENT RANGE THIS AFTERNOON ACROSS ALL OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA TODAY. WIND GUSTS AS HIGH AS 30 MPH
CAN BE EXPECTED FOR ALL BUT THE FAR SOUTHERN ZONES WERE GUSTS WILL
LIKELY BE CLOSER TO 25 MPH. FEDERAL AND STATE USERS INDICATE
FUELS REMAIN DRY DESPITE YESTERDAY/S MEAGER RAIN AMOUNTS. PLAN TO
ISSUE A RED FLAG WARNING FOR THE ZONES NORTH OF INTERSTATE 16
WHERE WINDS WILL REACH THE ESTABLISHED 30 MPH GUST CRITERIA. WILL
MAINTAIN THE FIRE DANGER STATEMENT FOR THE ZONES SOUTH OF
INTERSTATE 16 WERE GUSTS ARE EXPECTED TO FALL JUST SHORT OF
CRITERIA.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR GAZ087-088-099>101.
SC...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR SCZ040-042>045-047>051.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR AMZ374.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR AMZ330.
&&
ST/JPCHazardous weather outlook, Apr 12, 10:03 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1003 PM EDT SAT APR 12 2008 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-130945- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1003 PM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FIRE WEATHER...GUSTY WINDS UP TO 25 TO 30 MPH AND HUMIDITIES IN THE UPPER 20S WILL LEAD TO AN ENHANCED FIRE DANGER SUNDAY AFTERNOON AWAY FROM THE COAST. FROST AND FREEZE...UNSEASONABLY COLD AIR WILL MOVE INTO THE AREA FOR THE FIRST HALF OF NEXT WEEK BEHIND A SERIES OF COLD FRONTS. SOME LOCATIONS...ESPECIALLY INLAND...COULD SEE FROST OR FREEZE CONDITIONS DEVELOP TUESDAY NIGHT AND WEDNESDAY MORNING. THOSE WITH AGRICULTURAL INTERESTS MAY WISH TO BEGIN MAKING PREPARATIONS FOR THE EXPECTED COLD WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-130945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1003 PM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ374-130945- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1003 PM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MARINE...A STRONG COLD FRONT WILL MOVE OFF THE COAST MONDAY AND THROUGH THE COASTAL WATERS MONDAY NIGHT. COLDER AIR BEHIND THE FRONT WILL RUSH OVER WARMER WATERS...INCREASING WINDS OVER THE OUTER GEORGIA WATERS TUESDAY. SOME GUSTS MAY REACH GALE FORCE TUESDAY AFTERNOON. GALE WATCHES AND WARNINGS MAY EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-130945- BERKELEY- 1003 PM EDT SAT APR 12 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. FIRE WEATHER...GUSTY WINDS UP TO 25 TO 30 MPH AND HUMIDITIES IN THE UPPER 20S WILL LEAD TO AN ENHANCED FIRE DANGER SUNDAY AFTERNOON. FROST AND FREEZE...UNSEASONABLY COLD AIR WILL MOVE INTO THE AREA FOR THE FIRST HALF OF NEXT WEEK BEHIND A SERIES OF COLD FRONTS. SOME LOCATIONS...ESPECIALLY INLAND...COULD SEE FROST OR FREEZE CONDITIONS DEVELOP TUESDAY NIGHT AND WEDNESDAY MORNING. THOSE WITH AGRICULTURAL INTERESTS MAY WISH TO BEGIN MAKING PREPARATIONS FOR THE EXPECTED COLD WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:59 PM EDT | Lake Wind Advisory | CHS | Berkeley | 31 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in South Carolina, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.